# SDR DALA2025090406561

- Difficulty date: August 22, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 60,770 hours, 43,741 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Repair
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, LOWER SURFACE, LOWER FLAP BRACE DOUBLER AT XRS 164 HAS A CRACK IN TIME LIMITED REPAIR.  REPAIRED LOWER WING SKIN AND SPAR PER ERA 626343-14AD (1158212).
